Balkan Journal of Geometry 
and Its Applications 
(BJGA)


Volume 25 (2020), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  


Suggested software for viewing and printing: Acrobat Reader and PDFXVwer. 



*** The 80-th anniversary of Prof. emeritus dr. Constantin Udriste ***
  1. Majid Ali Choudhary, Oguzhan Bahadir and Hamed Alsulami
    Generalized Wintgen inequality for some submanifolds in Golden Riemannian space forms,

    pages: 1-11. PDF file

  2. Mircea Crasmareanu
    General adapted linear connections in almost paracontact and contact geometries,

    pages: 12-29. PDF file

  3. Abdoul Salam Diallo and Punam Gupta
    On a deformed Riemannian extension of affine Szabo connections,

    pages: 30-38. PDF file

  4. Dae Ho Jin and Chul Woo Lee
    Generic lightlike submanifolds of an indefinite Kaehler manifold with an (l,m)-type connection,

    pages: 39-51. PDF file

  5. Mohammad Bagher Kazemi Balgeshir and Shiva Salahvarzi
    Lightlike submanifolds of semi-Riemannian statistical manifolds,

    pages: 52-65. PDF file

  6. Najma Mosadegh, Esmaiel Abedi and Mohammad Ilmakchi
    Nonexistence proper biharmonic Hopf QR-hypersurfaces in the quaternionic Euclidean space Q^n,

    pages: 66-75. PDF file

  7. Vladimir Rovenski, Sergey Stepanov and Irina Tsyganok
    On the geometry in the large of Lichnerowicz type Laplacians and its applications,

    pages: 76-93. PDF file

  8. Samuel Ssekajja
    A note on null hypersurfaces of indefinite Kaehler space forms,

    pages: 94-105. PDF file

  9. Hakan Mete Tastan and Mohammad Danish Siddiqi
    Anti-invariant and Lagrangian submersions from trans-Sasakian manifolds,

    pages: 106-123. PDF file

  10. Sunil Kumar Yadav, Oguzhan Bahadir and Sudhakar Kumar Chaubey
    Almost Yamabe solitons on LP-Sasakian manifolds with generalized symmetric metric connection of type (a,b),

    pages: 124-139. PDF file

  11. Abderrahim Zagane and Hichem El Hendi
    Harmonic vector fields on vertical rescaled generalized Cheeger-Gromoll metrics,

    pages: 140-156. PDF file

  12. Chang-Jian Zhao
    The dual logarithmic Aleksandrov-Fenchel inequality,

    pages: 157-169. PDF file

  13. Mosayeb Zohrehvand
    Projective vector fields on the tangent bundle with the deformed complete lift metrics,

    pages: 170-178. PDF file


    Volume sponsored by  UNIVERSITY POLITEHNICA OF BUCHAREST
  Last update: August 18, 2020
Back to home page